RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khailov, Evgenii Nikolaevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 2

Number of views:
This page:377
Abstract pages:1309
Full texts:507
References:74
Associate professor
Candidate of physico-mathematical sciences (1989)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)

http://www.mathnet.ru/eng/person25051
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257713

Publications in Math-Net.Ru
2019
1. E. N. Khailov, E. V. Grigorieva, “On a Third-Order Singular Arc of Optimal Control in a Minimization Problem for a Mathematical Model of Psoriasis Treatment”, Tr. Mat. Inst. Steklova, 304 (2019),  298–308  mathnet  elib; Proc. Steklov Inst. Math., 304 (2019), 281–291  scopus
2013
2. E. N. Khailov, E. V. Grigorieva, “On the extensibility of solutions of nonautonomous quadratic differential systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  279–288  mathnet  mathscinet  elib
2012
3. N. V. Bondarenko, E. V. Grigor'eva, E. N. Khailov, “Minimization problem of pollution in mathematical model of biological wastewater treatment”, Zh. Vychisl. Mat. Mat. Fiz., 52:4 (2012),  614–627  mathnet  elib
2002
4. E. N. Khailov, “Attainability Sets of a Homogeneous Bilinear System with Quasicommuting Matrices”, Differ. Uravn., 38:12 (2002),  1620–1626  mathnet  mathscinet; Differ. Equ., 38:12 (2002), 1717–1723
5. E. N. Khailov, “On the parametrization of a reachable set of a bilinear system with commuting matrices”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 90 (2002),  190–231  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 114:3 (2003), 1363–1387
1998
6. E. N. Khailov, “On extremal controls for a homogeneous bilinear system that is controlled in the positive orthant”, Tr. Mat. Inst. Steklova, 220 (1998),  217–235  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 220 (1998), 214–232
1996
7. E. N. Khailov, “On the switching times of extremal controls in a linear time-optimality problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  255–265  mathnet  mathscinet  zmath  elib
1995
8. E. N. Khailov, “Some estimations on extremal controls in the problem of optimal control for bilinear systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 3 (1995),  202–210  mathnet  mathscinet  zmath  elib
9. E. N. Khailov, “Parametrization of the controllability set of a linear control dynamical system”, Trudy Mat. Inst. Steklov., 211 (1995),  401–410  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 362–370
1992
10. E. N. Khailov, “Determination of the switching times of an extremal control in a nonlinear time-optimality problem”, Differ. Uravn., 28:11 (1992),  1988–1993  mathnet  mathscinet; Differ. Equ., 28:11 (1992), 1636–1640
1988
11. E. N. Khailov, “Analytic parametrization of the set of controllability in a linear control problem”, Mat. Zametki, 44:3 (1988),  405–406  mathnet  zmath

Presentations in Math-Net.Ru
1. Optimal strategies of the psoriasis treatment by suppressing the interactions between T-lymphocytes, keratinocytes and dendritic cells
E. N. Khailov, E. V. Grigorieva
International conference "Systems Analysis: Modeling and Control" in memory of Academician A. V. Kryazhimskiy
June 1, 2018 14:30
2. An optimal control problem for a mathematical model of psoriasis
E. N. Khailov, E. V. Grigorieva
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 16:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019